Issue
J. Phys. IV France
Volume 08, Number PR6, October 1998
International Conference on Disorder and Chaos in honour of Giovanni Paladin
Page(s) Pr6-163 - Pr6-171
DOI https://doi.org/10.1051/jp4:1998622
International Conference on Disorder and Chaos in honour of Giovanni Paladin

J. Phys. IV France 08 (1998) Pr6-163-Pr6-171

DOI: 10.1051/jp4:1998622

Fractal and statistical characteristics of recurrence times

V. Penné, B.Saussol and S. Vaienti

Centre de Physique Théorique, CNRS Luminy, case 907, 13288 Marseille cedex 9, France and PhyMat, Université de Toulon et du Var, 83957 La Garde, France


Abstract
In this paper we introduce and discuss two proprieties related to recurrences in dynamical systems. The first gives the asymptotic law for the return time in a neighborhood of a point, while the second gives a topological index of fractal type to characterize the system or some regions of the system.



© EDP Sciences 1998